# SDR AALA202501115577

- Difficulty date: January 5, 2025
- Submitted: January 11, 2025
- Operation: Air carrier
- Aircraft: N757AN
- Make and model: Boeing 777223
- Aircraft serial: 32636
- Aircraft time: 87,219 hours, 11,328 cycles
- Engine: Rroyce TRENTXWB97
- System (JASC): 7200 · Engine (Turbine/Turboprop)
- Part: Engine
- Part number: 332W5569408
- Part serial: 51248
- Condition: Leaking
- Location: Left
- Part time: 82,525 hours, 10,712 cycles
- Stage of operation: DE
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS GROUNDED: DIRTY SOCK SMELL ON TAKE OFF AND DESCENT.  MAINTENANCE BORESCOPED LH ENGINE AND FOUND INTERNAL OIL WEEPING. REPLACED ENGINE.
